# SDR COEA2017012346913

- Difficulty date: January 23, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,970 hours, 35,535 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371100200
- Condition: Scratched
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN INNER SURFACE HAS SCRATCHES FWD OF FRAME 14 BETWEEN STRINGERS 3 - 4L.   REPAIRED IAW SRAS CETS-511/17.
